# SDR HEEA088029

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 214001540113
- Part serial: 0412
- Condition: Malfunctioned
- Location: Scas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING SCAS ROLL TO DISENGAGE.
